header

Publications@Thapar

Thapar University
Patiala, Punjab - 147004

Publication@Thapar
Arvind Kumar Lal
Associate Professor, School of Mathematics
Thapar University Patiala.

Contact Information:
aklal@thapar.edu

Publications with Thapar University Affiliation by Arvind Kumar Lal

2017 (1)2015 (2)2014 (1)2013 (4)2012 (2)2011 (2)
2009 (2)2008 (1)2007 (1)2005 (1)1998 (1)All

Journal Publication(s):
  1. Bawa R.K., Arvind Kumar Lal, Kumar V. (2011) An -uniform hybrid scheme for singularly perturbed delay differential equations. Applied Mathematics and Computation, Vol. 217 Iss. 21 pp. 8216-8222. [IF2015: 1.738 ]
  2. Kumar S., Arvind Kumar Lal, Singh V.P., Saini S. (2011) Equilibrium structure of differentially rotating and tidally distorted polytropic gaseous spheres. World Journal of Modelling and Simulation, Vol. 7 Iss. 3 pp. 206-217